# SDR C2XA09TY063

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 1456900940950
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK INSPECTION THE LT AILERON PCA BRACKET OUTBOARD FITTING WAS FOUND DAMAGED/ELONGATED.  THE PCA BRACKET WAS REMOVED AND REPLACED IAW EC 5750-0117 AND SRM 57-60-02.  A/C STILL IN C-CHECK.
